Promise to leave you alone but if your skin really sensitive have you thought about diluting Retin A in a suitable gentle acne range moisturizer like pevonia botanica range. It would be gentler at times when in doubt with redness.
Yes when first using. Start off very slowly so you don't experience burning. Ease into Retin A increase to about half a day by week two and then slowly increase to full day/night.
Hi just be careful with cortisone. It's side effect of making the skin thin is irreversible.
Sorry one more thing. Try to stay clear of Tetracycline antibiotics Demeclocycline (Declomycin)
I know doxycycline a little different but I would stay off (cycline based antibiotic)...
Hi there, I used Retin A when I was young. I am now and have been a Beauty Therapist for over twenty years. Were you told how to use the Retin A cream to avoid the side effects you are experiencing? If not let me help restore your...
sign in with Facebook
Join the world's largest cosmetic surgery community.
By creating an account, you are indicating that you have read and accept the
Enter your username or email address and we will send you a link to login.
Please create a username or use the one provided to complete your registration.